MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL OVERHEAD LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 3122010
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technician inspected the device at the facility where it was determined the issue was caused by a motor shaft breakage.The device has been requested to be returned to the manufacturer for further investigation.A final report will be submitted upon completion of the investigation.
 
Event or Problem Description
A other health care professional contacted technical service to report that the likorall 242 s, white had an issue, an accident occurred due to engine failure.The person had a fall.There was no patient injury or medical intervention associated with this event.
 
Additional Manufacturer Narrative
Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor driven movement along the rail.Likorall s, irc overhead lift is prepared for continuous charging through the railsystem.The baxter technician found the electrical motor shaft broken.A replacement likorall 242 s part number was provided to the customer.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a patient drop due an electrical motor shaft breakage were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
LIKORALL OVERHEAD LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23839561
Report Number8030916-2025-00147
Device Sequence Number13161624
Product Code FSA
UDI-Device Identifier00887761979819
UDI-Public(01)00887761979819
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122010
Device Catalogue Number3122010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown